# SDR ASAA2015111213874

- Difficulty date: November 12, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 31,762 hours, 9,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750252
- Condition: Corroded
- Location: Bs 727c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR, RT TRANSITION PANEL UPPER SKIN SEVERAL SPOTS CORROSION BS 727C-BS 727E+2, STR 25R-STR 26R.  ACFT GROUNDED. REMOVED CORROSION FROM BS 727C-BS 727E +2 ORIGINALE THICKNESS IS .040" REMOVED .003" REMAINING THICKNESS .037" FOUND TO BE WITHIN LIMITS IAW SRM 53-00-53 T NR T8225Y & EVALUATE BS 727C+20 ORIGINAL THICKNESS .040", REMOVED .007" REMAINING THICKNESS .033 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53 T NR T8225Y ACCOMPLISHED SPLICE REPAIR AT 727C+20 IAW SRM 53-00-53-2R-5 ALODINED IAW SRM 51-20-01 PRIMED IAW SOPM 20-41-02 INSTALLED REPAIR PARTS IAW SRM 53-00-53-2R-5. MARKER TO MARK THE BLENDOUT AREA.  DOT REMOVED IAW AMM 51-05-01.
